# SDR USAA2011112400003

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367760100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, FLOOR PANEL 231KF BETWEEN FR 24 AND FR 28 AT Y000 AND Z-500 HAS DELAMINATION.  REPLACED FLOOR PANEL 231KF BETWEEN FR 24 AND FR 28 AT Y000 AND Z-500 IAW MCGILL IRM 9701 REV G.
